# SDR CALA9901575

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT FLOORBOARD BETWEEN TWO LOWER FIRST OFFICER'S SEAT TRACKS CORRODED.  THE FLOORBOARD WAS REMOVED AND A NEW FLOORBOARD WAS INSTALLED IAW SRM 53-05, FIGURE 1.
